# SDR DALA2025070805071

- Difficulty date: June 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 95,673 hours, 43,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.SHIP 3237 DISC: FWD CLOSET (301) HALLWAY EMERGENCY LIGHT LENS CRACKED. C/A: CORRECT LOCATION IS CLOSET 302. REMOVED AND REPLACED LIGHT UNIT PER CMM 25-31-94 AND A320 AMM 33-51. CHECKS GOOD. (LP: 1006942)
